MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. VERADIUS; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. VERADIUS; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number VERADIUS UNITY
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the wireless foot switch was not working.No user or patient harm has been reported.Philips has started an investigation regarding the reported issue.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.The clinical usage of the system is unknown, and patient and the procedural outcome was unknown due to insufficient information.There was no harm to patient/user reported to philips.Philips provided a quote to the customer for a wireless footswitch replacement, but the customer declined the quote as the system is functional with a wired footswtich; no device inspection was performed by philips.No further information has been received from the customer regarding this issue.The codes were updated based on the investigation outcome.Evaluation method code was corrected.H3 other text : on-site/remote evaluation declined; no further information received.

Brand Name
VERADIUS
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
derrick massuri
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key18648810
Report Number3003768277-2024-00689
Device Sequence Number20596955
Product Code OWB
UDI-Device Identifier00884838058194
UDI-Public00884838058194
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K142708
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVERADIUS UNITY
Device Catalogue Number718132
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer02/13/2024
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown